MAUDE Adverse Event Report: TORNIER INC TORNIER PERFORM REVERSED LATERALIZED BASEPLATE 6MM DIA 25MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER INC TORNIER PERFORM REVERSED LATERALIZED BASEPLATE 6MM DIA 25MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number DWJ503
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received a report from the national joint registry that contains unpublished collected data on the usage and the outcomes of the shoulder replacement.The report details analysis provided for revision procedures performed until (b)(6) 2025.During the review of the report, it was identified that on (b)(6) 2024 a patient required revision surgery due to implant fracture which was not previously reported to the manufacturer.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other additional information will be made available by the national joint registry.More detailed information about the patient's medical history, the event details and the involved device(s) must be available to determine the root cause.If any additional information becomes available, the investigation will be reopened and re-evaluated accordingly.Please note, that reports received from the national joint registry are not published reports and therefore web link is not available.

Brand Name
TORNIER PERFORM REVERSED LATERALIZED BASEPLATE 6MM DIA 25MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21469192
Report Number0001649390-2025-00109
Device Sequence Number3580221
Product Code PHX
UDI-Device Identifier00846832092093
UDI-Public00846832092093
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K161742
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberDWJ503
Device Lot Number8027AV
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/27/2025
Initial Report FDA Received Date02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale
Patient Weight102 KG